# SDR HALA2018112000600

- Difficulty date: November 19, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 1,176 hours, 235 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 2 Engine
- Part time: 1,176 hours, 235 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - AIRCRAFT DIVERTED TO NEAREST AIRPORT, DUE TO #2 ENG OIL PRESS LOSS IN FLIGHT. ENGINE WAS SHUTDOWN IN FLIGHT. // REMOVED AND REPLACED #2 ENGINE. OPS AND LEAK CHECK OK. OK FOR SERVICE. VERIFICATION FLIGHT COMPLETED SATISFACTORY.
